Alert archive / Florida / Flash Flood Warnings in 2020

Flash Flood Warning 36, NWS Miami, FL

November 9, 2020Broward County, Miami-Dade County, Florida

NWS Miami, FL issued this flash flood warning at Nov 9, 2020, 5:18 AM EST for Broward County, Miami-Dade County, Florida. It was in force for 3 hr. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 9, 2020, 5:18 AM EST (10:18 UTC)
Expired
Nov 9, 2020, 8:15 AM EST
In force
3 hr
Issued by
NWS Miami, FL
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

Counties Broward County, FL, Miami-Dade County, FL

The radar

The Miami radar (KAMX), 57 km from the middle of the area, began a volume at 10:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 9, 5:22 AM ESTFLASH FLOOD1 E Miami, FLNBC CHANNEL 6 LOCAL NEWS REPORTS SIGNIFICANT STREET FLOODING WITHIN DOWNTOWN BRICKELL, AS SEVERAL STREETS APPEARS TO BE IMPASSABLE.
Nov 9, 5:30 AM ESTFLASH FLOOD1 S North Lauderdale, FLWPBF CHANNEL 25 LOCAL NEWS REPORTED SIGNIFICANT STREET FLOODING (ABOUT 1 FOOT OF STANDING WATER).
Nov 9, 6:42 AM ESTFLASH FLOOD2 Nw Miami, FLA PUBLIC REPORT OF STREET FLOODING WITH ROADWAYS FLOODED IN THE HEALTH DISTRICT NEAR NW 14TH STREET AND NW 12TH AVE. CARS STALLING OUT IN THE ROADWAY AND IMPASSABLE.
Nov 9, 6:50 AM ESTFLASH FLOOD1 Se Miami, FLREPORT OF KNEE DEEP WATER ALONG BRICKELL AVE AND 13TH STREET DUE TO HEAVY STREET FLOODING.
Nov 9, 7:05 AM ESTFLOOD3 Nw Miramar, FLTRAINED SPOTTER REPORTS THAT THE INTERSECTION OF PINES BOULEVARD AND SW 184TH AVENUE HAS 18 INCHES OF STANDING WATER, ALMOST INTO HOUSES, AND ROADS ARE IMPASSABLE FOR MOST VEHICLES.
Nov 9, 7:18 AM ESTFLOOD1 Ssw Wilton Manors, FLREPORT FROM SOCIAL MEDIA: THE INTERSECTION OF NORTHEAST 15TH STREET AND DIXIE HIGHWAY IN FORT LAUDERDALE IS IMPASSIBLE.
Nov 9, 8:04 AM ESTFLOOD4 W Pembroke Pines, FLOFF-DUTY NWS EMPLOYEE REPORTS SIGNIFICANT STREET FLOODING WITH WATER ENTERING GARAGES IN PEMBROKE PINES.
Nov 9, 8:08 AM ESTFLOOD1 Sw Miami Lakes, FLBROADCAST MEDIA NBC6 REPORTS THE PALMETTO EXPRESSWAY NORTHBOUND RAMP TO I-75 IS CLOSED DUE TO FLOODING.
Nov 9, 8:13 AM ESTFLOOD3 Ese Miramar, FLTRAINED SPOTTER REPORTS IMPASSIBLE INTERSECTION OF NW 202ND STREET AND FLAMINGO ROAD. THERE ARE VEHICLES THAT ARE STALLED IN THE VICINITY.
Nov 9, 8:16 AM ESTFLOOD2 Ene North Perry Airpo, FLTRAINED SPOTTER REPORTS THAT VEHICLES ARE STALLED NEAR THE ON-RAMPS AND UNDERNEATH THE HOLLYWOOD BOULEVARD AND FLORIDA TURNPIKE INTERCHANGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 00:00Z, 10.3 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 00:00Z on 2020-11-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 241 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 00:00Z on 2020-11-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
241 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
516 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
157 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

041 
WGUS52 KMFL 091018
FFWMFL
FLC011-086-091315-
/O.NEW.KMFL.FF.W.0036.201109T1018Z-201109T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Miami FL
518 AM EST Mon Nov 9 2020

The National Weather Service in Miami has issued a

* Flash Flood Warning for...
  Broward County in southeastern Florida...
  Northern Miami-Dade County in southeastern Florida...

* Until 815 AM EST.

* At 518 AM EST, An off duty NWS employee in Weston reported 
  significant flooding along with media and spotters reporting 
  several flooding areas across Broward County. The line of strong 
  rain bands will continue to move across Northern Miami-Dade and 
  Broward Counties from the Atlantic waters with rainfall amounts of 
  3 to 6 inches on top of rainfall totals of 5 to 11 inches from 
  earlier heavy rain bands overnight. Flash flooding is ongoing or 
  expected to begin shortly with this heavy rain band.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Doppler radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Miami, Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood, 
  Miramar, Coral Springs, Pompano Beach, Davie, Miami Beach, 
  Plantation, Sunrise, Boca Raton, Deerfield Beach, Tamarac, 
  Margate, Coral Gables, Key Biscayne, South Miami and Lighthouse 
  Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, urban areas, highways, streets and underpasses 
as well as other drainage areas and low lying spots.

Please report flooding to your local law enforcement agency when you 
can do so safely.

A Flash Flood Warning means that flooding is imminent or occurring. 
If you are in the warned area move to higher ground immediately. 
Residents living along streams and creeks should take immediate 
precautions to protect life and property.

&&

LAT...LON 2614 8043 2615 8035 2620 8029 2633 8029
      2633 8010 2633 8008 2632 8008 2547 8017
      2570 8048

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

BAXTER
1 follow-up statement
803 
WGUS72 KMFL 091147
FFSMFL

Flash Flood Statement
National Weather Service Miami FL
647 AM EST Mon Nov 9 2020

FLC011-086-091315-
/O.CON.KMFL.FF.W.0036.000000T0000Z-201109T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Broward FL-Miami-Dade FL-
647 AM EST Mon Nov 9 2020

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 AM EST THIS 
MORNING FOR BROWARD AND NORTHERN MIAMI-DADE COUNTIES...

At 647 AM EST, Doppler radar indicated heavy rain across the warned 
area. Between 5 and 11 inches of rain have fallen. Flash flooding is 
ongoing or expected to begin shortly.

HAZARD...Life threatening flash flooding. Heavy rain producing
         flash flooding.

SOURCE...Doppler radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Miami, Hialeah, Fort Lauderdale, Pembroke Pines, Hollywood, 
  Miramar, Coral Springs, Pompano Beach, Davie, Miami Beach, 
  Plantation, Sunrise, Boca Raton, Deerfield Beach, Tamarac, 
  Margate, Coral Gables, Key Biscayne, South Miami and Lighthouse 
  Point.

Reports of nearly impassable streets near Alton Rd going into Miami 
Beach, just north of 1-95, with sides streets completely submerged. 
Also, reports of street flooding with roadways flooding in the 
Health District near NW 14th Street and NW 12th Ave with cars 
stalling out in the roadway.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small 
creeks and streams, urban areas, highways, streets and underpasses 
as well as other drainage areas and low lying spots.

Please report flooding to your local law enforcement agency when you 
can do so safely.

A Flash Flood Warning means that flooding is imminent or occurring. 
If you are in the warned area move to higher ground immediately. 
Residents living along streams and creeks should take immediate 
precautions to protect life and property.

&&

LAT...LON 2614 8043 2615 8035 2620 8029 2633 8029
      2633 8010 2633 8008 2632 8008 2547 8017
      2570 8048

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

FELL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Nov 9, 2:03 AM EST, 3 hours 15 minutes earlier.

Area forecast discussion, Nov 9, 2:03 AM EST, 3 hours 15 minutes before
Area Forecast Discussion
National Weather Service Miami FL
203 AM EST Mon Nov 9 2020

.SHORT TERM...

Tropical Storm Eta will continue to move west of South Florida
through the day today. Winds will gradually decrease through the
morning or Afternoon from east to west. That said, as the storm
moves west, tropical moisture from both the caribbean and Atlantic
will continue leading to a very good chance of showers/storms. Soils
are already extremely saturated across the region and with
additional bands of rainfall producing tropical rates will lead to
additional flooding concerns. Because of this WPC has a range of
categories for excessive rainfall with the greatest threat residing
over parts of the Atlantic metro (more specifically Broward County).
Needless to say flood products will continue through the short term.
SRH values are also elevated being firmly within the NE quadrant and
with the storm relatively close we'll continue to monitor a weak
tornado threat, especially if we happen to get a few breaks in the
clouds leading to some slightly higher instability.

Breezy conditions will continue through Tuesday along with periods
of showers and thunderstorms...again due to continued high quality
moisture return on the eastern side of Eta. Increased clouds and
rain should keep temperatures around average through the short term.

.LONG TERM...

Wednesday through Sunday...

By Wednesday, Tropical Storm Eta is forecasted to meander about
the eastern Gulf of Mexico. It will remain close enough to the
region to allow for a south to southeasterly wind flow to remain
in place. This will help usher in deep tropical moisture and allow
for increased chances of showers and thunderstorms. The potential
for additional flooding will be in place as some of the stronger
showers and thunderstorms could still contain heavy downpours.

The latest computer model guidance remains in disagreement for the
middle of the week as far as the track of Eta is concerned. The
GFS wants to basically stall out the system off of the west coast
of central Florida while the ECMWF shows a weakening system
phasing with a mid latitude trough which pulls the system towards
the northern Gulf Coast. With the potential for the system to
stall out to the north, there could be enough moisture remaining
over the area to support chances of showers and thunderstorms
during this time frame. By the end of the week, both of the GFS
and the ECMWF start to trend towards a drier air mass moving into
the region as high pressure brings more of an easterly flow back
to the area. This would help to lower the shower and thunderstorm
chances for the end of the week and into the upcoming weekend.

&&

.AVIATION(06Z TAFS)...

Tropical Storm Eta will move across the far southern tip of Florida
and the Florida Key overnight into Monday. MVFR flying conditions
will prevail with bands of showers and thunderstorms rotating around
the center. A strong easterly flow will continue overnight with wind
speeds 20 to 30 KTS with higher gusts. Some IFR or even LIFR
conditions and winds of 30 to 40 KTs with higher gusts can be
expected in and near the heavier showers and thunderstorms. As the
center moves off to the west on Monday, winds will veer to the east-
southeast with a slow decrease in speeds.

&&

.MARINE...

Tropical Storm Eta will continue to move westward across Florida Bay
this morning and into the south central Gulf of Mexico through
midweek. Tropical storm conditions will be possible across all
waters through the morning with some gradual improvement over Lake
Okeechobee and the Atlantic by midday, if not soon. The Gulf waters
will hold onto the tropical storm conditions the longest, which may
last through this evening. Poor marine conditions will likely remain
across the Gulf and Atlantic waters as pressure gradient remains
tight between a high off the east coast and Tropical Storm Eta.

&&

.HYDROLOGY...

Given ongoing flooding, saturated soils, and continued rainfall
hydro impacts should continue today, especially for the east
coast metro areas. Additional rain amounts of 2 to 4 inches are
anticipated today, with locally higher amounts still possible. For
this reason the Flood Watch will remain in effect through at
least Tuesday evening.

&&

.BEACHES...

Hazardous swimming conditions will linger across both Gulf and
Atlantic beaches today as rough seas remain in the wake of Tropical
Storm Eta.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            84  78  85  78 /  90  70  60  50
West Kendall     84  78  85  77 /  90  70  60  50
Opa-Locka        84  78  85  77 /  90  60  60  50
Homestead        84  78  85  78 /  90  70  60  50
Fort Lauderdale  84  79  85  79 /  90  60  60  50
N Ft Lauderdale  83  78  84  77 /  90  60  60  50
Pembroke Pines   85  78  86  78 /  90  60  60  50
West Palm Beach  84  77  84  77 /  80  60  60  50
Boca Raton       85  78  86  78 /  90  60  60  50
Naples           84  76  86  76 /  90  50  60  40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Tuesday evening for FLZ063-066>075-168-
     172>174.

     Hurricane Watch for FLZ069-073>075-173-174.

     Tropical Storm Warning for FLZ063-066>075-168-172>174.

     High Rip Current Risk through Wednesday evening for FLZ168-172-
     173.

     Coastal Flood Advisory until 1 AM EST Tuesday for FLZ168-172-173.

AM...Hurricane Watch for AMZ630-651-671.

     Tropical Storm Warning for AMZ610-630-650-651-670-671.

GM...Hurricane Watch for GMZ656-657-676.

     Tropical Storm Warning for GMZ656-657-676.

&&

Today through Tuesday and Beaches/Marine...Frye
Tuesday Night through Sunday and Hydrology...CWC/SPM
Aviation...NWS Austin/San Antonio TX
Hazardous weather outlook, Nov 9, 5:11 AM EST, 7 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
511 AM EST Mon Nov 9 2020

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
092215-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
511 AM EST Mon Nov 9 2020

...TROPICAL STORM WARNINGS IN EFFECT FOR ALL OF SOUTH FLORIDA...
...FLOOD WATCHES IN EFFECT FOR ALL OF SOUTH FLORIDA...
...DANGEROUS MARINE CONDITIONS...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

See weather.gov/srh/tropical?office=mfl#hti

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

See weather.gov/srh/tropical?office=mfl#hti

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through early next week.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

In the hours before

Local storm report, Nov 9, 4:43 AM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
443 AM EST MON NOV 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 AM     NON-TSTM WND GST 2 ESE HAVERHILL         26.68N 80.10W
11/09/2020  M45 MPH          PALM BEACH         FL   ASOS

            ASOS STATION KPBI WEST PALM BEACH RECORDED A
            45 MPH (39 KT) WIND GUST ASSOCIATED WITH A
            QUICK-MOVING RAIN BAND EMANATING FROM
            TROPICAL STORM ETA. STATION ELEVATION: 13
            FT.

&&

SRB
Local storm report, Nov 9, 4:44 AM EST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
444 AM EST MON NOV 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 AM     TROPICAL STORM   3 SE FORT LAUDERDALE    26.10N 80.12W
11/09/2020                   BROWARD            FL   MESONET

            MESONET STATION AU497 FORT LAUDERDALE
            RECORDED A 47 MPH (41 KT) WIND GUST
            ASSOCIATED WITH A QUICK-MOVING RAIN BAND
            EMANATING FROM TROPICAL STORM ETA. STATION
            ELEVATION: 6 FT.

&&

SRB
Local storm report, Nov 9, 4:45 AM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
445 AM EST MON NOV 9 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 AM     TROPICAL STORM   1 N BOCA RATON          26.38N 80.10W
11/09/2020                   PALM BEACH         FL   MESONET

            MESONET STATION 0430W 1.1 N BOCA RATON
            (WEATHERSTEM) RECORDED A 50 MPH (43 KT) WIND
            GUST ASSOCIATED WITH A QUICK-MOVING RAIN
            BAND EMANATING FROM TROPICAL STORM ETA.
            STATION ELEVATION: 13 FT.

&&

SRB
Special weather statement, Nov 9, 4:46 AM EST, 32 minutes before
Special Weather Statement
National Weather Service Miami FL
446 AM EST Mon Nov 9 2020

FLZ070-071-073-075-091030-
Inland Broward County FL-Inland Collier County FL-Mainland Monroe FL-
Inland Miami-Dade County FL-
446 AM EST Mon Nov 9 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLLIER...NORTHERN
MAINLAND MONROE...NORTHERN MIAMI-DADE AND SOUTHERN BROWARD COUNTIES
UNTIL 530 AM EST...

* At 446 AM EST, National Weather Service meteorologists were
  tracking a gusty shower near Shark Valley Obs Tower, or 18 miles
  northwest of Homestead General Airport, moving northwest at 30 mph.

* Funnel clouds possible with this shower.

* Locations impacted include...
  Shark Valley Obs Tower, Dade-Collier Training Airport, Fortymile
  Bend and Big Cypress National Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2574 8060 2563 8074 2586 8109 2607 8078
TIME...MOT...LOC 0946Z 136DEG 27KT 2573 8071

Weinman
Local storm report, Nov 9, 4:54 AM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
454 AM EST MON NOV 09 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 AM     FLOOD            3 S WESTON              26.07N  80.39W
11/09/2020                   BROWARD            FL   BROADCAST MEDIA

            CBS4 MIAMI METEOROLOGIST REPORTS IMPASSABLE ROADWAYS
            INCLUDING GRIFFIN ROAD AND SOUTH POST ROAD, WITH
            FLOODING COVERING MULTIPLE DRIVING LANES.

&&

EVENT NUMBER MFL2000238

BHATTI
Local storm report, Nov 9, 5:09 AM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
509 AM EST MON NOV 09 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     FLOOD            2 NNE COOPER CITY       26.08N  80.26W
11/09/2020                   BROWARD            FL   TRAINED SPOTTER

            SPOTTER NETWORK REPORTS RESIDENTIAL NEIGHBOORHOOD
            EXPERIENCING SIGNIFICANT FLOODING DUE TO CANAL OVERFLOW.
            WATER WAS REPORTED REACHING GARAGE DOORS.

&&

EVENT NUMBER MFL2000239

BHATTI

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 8, 7:37 PM ESTSpecial Marine WarningMFL53 min
Nov 8, 7:44 PM ESTFlash Flood WarningMFLBroward, Palm Beach9 hr
Nov 8, 7:59 PM ESTSpecial Marine WarningMFL91 min
Nov 8, 8:47 PM ESTSpecial Weather StatementMFLBroward43 min
Nov 8, 9:35 PM ESTSpecial Marine WarningMFL85 min
Nov 8, 10:08 PM ESTFlash Flood WarningMFLMiami-Dade4 hr
Nov 8, 10:48 PM ESTAreal Flood WarningMFLPalm Beach16 min
Nov 8, 10:59 PM ESTSpecial Weather StatementMFLBroward46 min
Nov 8, 11:01 PM ESTSpecial Marine WarningMFL89 min
Nov 8, 11:04 PM ESTFlash Flood WarningMFLPalm Beach3 hr
Nov 8, 11:56 PM ESTSpecial Marine WarningMFL2 hr
Nov 9, 12:05 AM ESTSpecial Marine WarningMFL85 min
Nov 9, 12:14 AM ESTSpecial Weather StatementMFLPalm Beach46 min
Nov 9, 12:47 AM ESTFlash Flood WarningMFLBroward, Miami-Dade4 hr
Nov 9, 1:00 AM ESTSpecial Weather StatementMFLPalm Beach45 min
Nov 9, 1:15 AM ESTSpecial Weather StatementMFLMiami-Dade30 min
Nov 9, 1:31 AM ESTAreal Flood AdvisoryMFLPalm Beach3 hr
Nov 9, 2:34 AM ESTSpecial Weather StatementMFLBroward41 min
Nov 9, 2:53 AM ESTSpecial Weather StatementMFLPalm Beach52 min
Nov 9, 3:24 AM ESTSpecial Weather StatementMFLPalm Beach51 min
Nov 9, 3:41 AM ESTAreal Flood AdvisoryMFLCollier, Hendry7 hr
Nov 9, 3:44 AM ESTSpecial Marine WarningMFL91 min
Nov 9, 4:02 AM ESTFlash Flood WarningMFLPalm Beach3 hr
Nov 9, 4:20 AM ESTSpecial Weather StatementMFLPalm Beach40 min
Nov 9, 4:42 AM ESTFlash Flood WarningMFLBroward, Miami-Dade10 hr
Nov 9, 4:46 AM ESTSpecial Weather StatementMFLMonroe44 min
Nov 9, 5:58 AM ESTSpecial Weather StatementMFLCollier47 min
Nov 9, 6:01 AM ESTSpecial Marine WarningMFL119 min
Nov 9, 6:46 AM ESTAreal Flood WarningMFLPalm Beach3 hr
Nov 9, 9:11 AM ESTSpecial Weather StatementMFLBroward49 min
Nov 9, 9:14 AM ESTSpecial Weather StatementMFLMonroe46 min
Nov 9, 9:53 AM ESTSmall Craft AdvisoryMFL69 hr
Nov 9, 9:57 AM ESTSpecial Weather StatementMFLCollier, Hendry, Monroe93 min
Nov 9, 10:07 AM ESTHigh Surf AdvisoryMFLPalm Beach15 hr
Nov 9, 10:46 AM ESTAreal Flood AdvisoryMFLCollier, Hendry3 hr
Nov 9, 10:57 AM ESTSpecial Marine WarningMFL32 min
Nov 9, 11:27 AM ESTSpecial Weather StatementMFLCollier93 min
Nov 9, 2:46 PM ESTAreal Flood WarningMFLBroward, Miami-Dade, Palm Beach16 hr
Nov 9, 5:37 PM ESTSpecial Weather StatementMFLHendry38 min

Nearby

Flash Flood Warnings in Florida, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.